Mediterranean Journal of Mathematics

, Volume 6, Issue 3, pp 303–316 | Cite as

Integral Geometry on Discrete Grassmannians in Z n

  • Ahmed Abouelaz
  • Enrico Casadio Tarabusi
  • Abdallah Ihsane


We study the Radon transform R on the discrete Grassmannian of rank-d affine sublattices of Z n for 0 <  dn, extending and building on previous work of the first- and third-named authors in codimension 1. By analogy with the integral geometry on Grassmannians in R n , various natural questions are treated, such as definition and properties of R and its dual transform R *, function space setting, support theorems and inversion formulas.

Mathematics Subject Classification (2000)

Primary 44A12 Secondary 05B35 11D04 


Radon transform dual Radon transform group actions Fourier transform systems of linear Diophantine equations sublattices Smith normal form 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Abouelaz A., Daher R.: Sur la transformation de Radon de la sphère S d. Bull. Soc. Math. France 121(3), 353–382 (1993)MATHMathSciNetGoogle Scholar
  2. 2.
    Abouelaz A., Ihsane A.: Diophantine integral geometry. Mediterr. J. Math. 5(1), 77–99 (2008)MATHCrossRefMathSciNetGoogle Scholar
  3. 3.
    I.M. Gel´fand, M.I. Graev and Z.Ja. Šapiro, Integral geometry on k-dimensional planes, (Russian) Funkcional. Anal. i Priložen. 1 (1967), 15–31. (Translation) Funct. Anal. Appl. 1 (1967), 14–27.Google Scholar
  4. 4.
    I.M. Gel´fand, M.I. Graev and Z.Ya. Šapiro, Differential forms and integral geometry, (Russian) Funkcional. Anal. i Priložen. 3 (no. 2) (1969), 24–40. (Translation) Funct. Anal. Appl. 3 (no. 2) (1969), 101–114.Google Scholar
  5. 5.
    Gonzalez F.B.: Radon transforms on Grassmann manifolds. J. Funct. Anal. 71(2), 339–362 (1987)MATHCrossRefMathSciNetGoogle Scholar
  6. 6.
    Gonzalez F.B., Kakehi T.: Pfaffian systems and Radon transforms on affine Grassmann manifolds. Math. Ann. 326(2), 237–273 (2003)MATHCrossRefMathSciNetGoogle Scholar
  7. 7.
    Gonzalez F.B., Kakehi T.: Dual Radon transforms on affine Grassmann manifolds. Trans. Amer. Math. Soc. 356(10), 4161–4180 (2004)MATHCrossRefMathSciNetGoogle Scholar
  8. 8.
    Gonzalez F.B., Kakehi T.: Moment conditions and support theorems for Radon transforms on affine Grassmann manifolds. Adv. Math. 201(2), 516–548 (2006)MATHCrossRefMathSciNetGoogle Scholar
  9. 9.
    Grinberg E.L.: Radon transforms on higher Grassmannians. J. Differential Geom. 24(1), 53–68 (1986)MATHMathSciNetGoogle Scholar
  10. 10.
    Grinberg E.L., Rubin B.: Radon inversion on Grassmannians via Gårding-Gindikin fractional integrals. Ann. of Math. (2) 159(2), 783–817 (2004)MATHCrossRefMathSciNetGoogle Scholar
  11. 11.
    S. Helgason, Geometric Analysis on Symmetric Spaces, Mathematical Surveys and Monographs 39, American Mathematical Society, Providence, RI, 1994.Google Scholar
  12. 12.
    S. Helgason, The Radon Transform, 2nd edition, Progress in Mathematics 5, Birkhäuser, Boston, Inc. MA, 1999.Google Scholar
  13. 13.
    Kakehi T.: Range theorems and inversion formulas for Radon transforms on Grassmann manifolds. Proc. Japan Acad. Ser. A Math. Sci. 73(5), 89–92 (1997)MATHCrossRefMathSciNetGoogle Scholar
  14. 14.
    Lazebnik F.: On systems of Linear Diophantine Equations. Math. Mag. 69(4), 261–266 (1996)MATHMathSciNetCrossRefGoogle Scholar
  15. 15.
    Rubin B.: Radon transforms on affine Grassmannians. Trans. Amer. Math. Soc. 356(12), 5045–5070 (2004)MATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Birkhäuser Verlag Basel/Switzerland 2009

Authors and Affiliations

  • Ahmed Abouelaz
    • 1
  • Enrico Casadio Tarabusi
    • 2
  • Abdallah Ihsane
    • 1
  1. 1.Département de Mathématiques et InformatiqueUniversité Hassan II Casablanca, Faculté des Sciences Aïn ChockCasablancaMorocco
  2. 2.Dipartimento di Matematica “G. Castelnuovo”Sapienza Università di RomaRomaItaly

Personalised recommendations